On extensions and products of Boolean algebras

Roman Sikorski

Fundamenta Mathematicae (1964)

  • Volume: 53, Issue: 1, page 99-116
  • ISSN: 0016-2736

How to cite


Sikorski, Roman. "On extensions and products of Boolean algebras." Fundamenta Mathematicae 53.1 (1964): 99-116. <http://eudml.org/doc/213726>.

author = {Sikorski, Roman},
journal = {Fundamenta Mathematicae},
keywords = {ordered sets, lattices},
language = {eng},
number = {1},
pages = {99-116},
title = {On extensions and products of Boolean algebras},
url = {http://eudml.org/doc/213726},
volume = {53},
year = {1964},

AU - Sikorski, Roman
TI - On extensions and products of Boolean algebras
JO - Fundamenta Mathematicae
PY - 1964
VL - 53
IS - 1
SP - 99
EP - 116
LA - eng
KW - ordered sets, lattices
UR - http://eudml.org/doc/213726
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.